# SDR AALA200802267

- Difficulty date: September 3, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 15D INOPERATIVE. SECURED WIRE HARNESS FOR EMERGENCY LIGHT AT SEAT 15D. SYSTEM GROUND CHECKED NORMAL OPERATION. (K)
